# SDR SWAA2021120349196

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 56,184 hours, 33,315 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Elongated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ELONGATED ; FASTENER HOLE ELONGATED PNL 194E FWD #6 FROM OTOARD. THIS TASK STEP #7. / [01] REPAIRED PER AMM 20-6?11-210 INSTALLATION OF TINNERMAN WASHER; [02] ABOVE REFERENCE IS INCORRECT. REFERENCE SHOULD BE AMM 20-60-11-201; [03] VERIFIED C/W PER AMM 20-60-11-201; [04] C/W
